# SDR AWKA20150106001

- Difficulty date: January 6, 2015
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N726XJ
- Make and model: Cessna 750
- Aircraft serial: 7500226
- Aircraft time: 6,957 hours, 3,296 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: MS24187D1
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION, FLIGHT CREW RECEIVED A “FLAPS FAIL” CAS MSG WITH ASSOCIATED FLAPS FAIL BUTTON ILLUMINATED.  PERFORMED RESET OF THE FLAPS FAIL BUTTON & RAN THE FLAPS FAIL CHECKLIST WITH NO SUCCESS.  DIVERTED THE ACFT, DECLARED AN EMER, & ACCOMPLISHED AN UNEVENTFUL LANDING.  DURING TROUBLESHOOTING FOUND A FAILED FLAP BRAKE RELAY KZ089.  RELAY WAS REPLACED WITH NEW.  FLAP SYS RIG & OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED.  ACFT WAS RELEASED TO SERVICE.
